# SDR DALA2024081107975

- Difficulty date: August 6, 2024
- Submitted: August 11, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,377 hours, 30,320 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CRACK INDICATION FOUND ON WINDSHIELD FRAME LOWER CENTER POST RH SIDE, COCKPITS CRACK LENGTH IS 0.251 INCH. (AD 2020-17-03 /WORK CARD 5311-01 226-01. REQUESTING REPAIR DISPOSITION.REPAIR MUST BE ACCOMPLISHED PRIO R TO FURTHER FLIGHT). C/A: COMPLIED WITH ER/A 618248 14AD REV. ORIGINAL MATCHES WITH ALL STEPS ON ER/A 618248 14AD PRI REV.0, REV.1 AND REV.2, COMPLIED WITHER/A 618249-14AD REV. ORIGINAL MATCHES WITH ALL STEPS ON ER/ A 618249-14AD PRI REV.0, REV.1 AND REV.2, COMPLIED WITH ER/ A618247-14 MATCHES WITH ALL STEPS ON ER/A 618247-14 PRI REV. 0, THEY HAVE BEEN VALIDATED. PERFORMED REPAIR INSTRUCTIONS ON FRAMESFORMERS WINDSHIELD CENTER POST LOWER AND ATTACHMENT FITTING L/H Y R/H, AS PER ER/A 618248-14AD REV. ORIG. SEC 1 AND ER/A 61824914AD REV. ORIGINAL SEC 1 HAVE BEEN COMPLIED WITH. ER/ A 618248 14AD REV. ORIGI, APPROVED DATE: 31-JUL-24. REV. AND ER/ A 61824914AD REV. ORIG APPROVED DATE: 01-AUG-24. COMPLIED WITH ER/A 618247-14 REV. ORIG APPROVED DATE 31-JUL-24 FOR TIME CONTROLLED ITEMSECTION DTE OF ER/A 618249 14AD REV. ORIG SEE LOG PAGE 0478833 AND FOR TIME CONTROLLED ITEM SEC DTE OF ER/A 618248 14AD REV.ORIG.
